# SDR R61A201711270974

- Difficulty date: November 27, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 34,798 hours, 21,654 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Inlet
- Part number: 4952354
- Condition: Cracked
- Location: Apu
- Part time: 34,798 hours, 21,654 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE AIRCRAFT WAS IN FOR HEAVY CHECK *** MAINTENANCE REPORTED THE APU INTAKE RIBS ARE CRACKED (2 TOTAL). MAINTENANCE REMOVED AND REPLACED THE APU AIR INLET ASSEMBLY IAW AMM 49-16-01. AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
